MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLFLEX? COLONIC; STENT, COLONIC, METALIC, EXPANDABLE
Model Number M00565120
Medical Device Problem Codes Unsealed Device Packaging (1444); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex colonic stent was to be implanted to the intestinal tract to treat an intestinal obstruction during a placement of intestinal metal stenting procedure performed on (b)(6) 2025.Prior to procedure, it was found that the seal package was damaged during clinical inspection.The procedure was completed using another of the same device.There was no patient complications reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a020503 captures the reportable event of packaging seal compromised.Block h11: a wallflex colonic stent was not returned for evaluation; therefore, a product analysis could not perform.However, supporting documentation included photographs where it can be observed the packaging damaged.Media analysis confirmed the reported event of packaging seal compromised.However, without proper evaluation of the device there is not enough evidence to determine if the reported event was due to external factors such as transport and storage.These failures could be caused due to environmental factors during the transport or storage of the device, also an incorrect storage of the device, without the proper conditions could have induced the reported defect.Taking all available information into consideration, the most probable cause is cause traced to transport/storage.
 
Event or Problem Description

Brand Name
WALLFLEX? COLONIC
Common Device Name
STENT, COLONIC, METALIC, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23751767
Report Number3005099803-2025-06641
Device Sequence Number5892721
Product Code MQR
UDI-Device Identifier08714729456599
UDI-Public(01)08714729456599(17)260915(10)34852555
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2026
Device Model NumberM00565120
Device Catalogue NumberM00565120
Device Lot Number0034852555
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/14/2025
05/28/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient Weight80 KG